Some remarks on the integrability conditions for almost contact manifolds with B-metric


Накова, Галя (2001) Some remarks on the integrability conditions for almost contact manifolds with B-metric Plovdiv University " Paissii Hilendarski " Scientific Works - Mathematics, Vol. 33, Book 3, 87 - 94


 A classification of the almost contact manifolds with B-metric is given by Ganchev, Mihova, Gribachev. In this paper we obtain a characterization of each basic class by the essential complex equations for the fundamental tensors. The class of partially integrable and the class of integrable almost contact manifolds with B-metric are considered.
  Статия
 Almost contact manifold, B-metric


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  1659
 Галя Накова

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/